Advances in Fuzzy Mathematics (AFM)

 

Volume 15 Number 1  (2020)

 

 

CONTENTS

 

 

Almost Continuous Mappings on Cubic Topological Spaces
pp. 1-12
P.Loganayaki and D.Jayanthi

Intuitionistic Fuzzy Almost Generalized Continuous Mappings
pp. 13-19
Sudha, S.M. and Jayanthi, D.
 

Fuzzy Incidence Graph Structures
pp. 21-30
Dinesh T

Some Inclusion Relations for Fuzzy Sets
pp. 31-46
N. Someyama

Fuzzy Approach to Compare a Minimal Spanning Tree Problem by Using Various Algorithms
pp. 47-58
Archana A. Deshpande and Onkar K. Chaudhari

Explicit construction of Bšacklund Transformations for Integrable Equations Using the Mirror Method
pp. 59-75
Tat Leung Yee

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact